# SDR AALA20090730TUL12

- Difficulty date: July 21, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 69,145 hours, 31,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HOLE IN CUSP MEMBRANE JUST INBOARD OF FORWARD ENTRY DOOR AT STATION 185.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
